MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC; ELECTRODE PADS

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC; ELECTRODE PADS
Model Number 8900-0218-40
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during training by facility staff, the device failed to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The onestep pediatric pads were returned to zoll medical corporation for evaluation.A visual inspection determined the pads were assembled correctly; however, the back of the electrode pad had been separated in half and then reattached.The customer provided a video for review.The video shows that the customer was not following the ifu.The user pulled the pads out from the pad corner not from a red tab.The instructions for use for onestep pediatric cpr electrodes state: "grasp the back/sternum electrode from the bottom red tab and peel from the plastic liner." the pads were scrapped and the customer was sent a replacement set of pads.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP PEDIATRIC
Common Device Name
ELECTRODE PADS
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20684091
Report Number1218058-2024-00103
Device Sequence Number12893927
Product Code LDD
UDI-Device Identifier00847946016234
UDI-Public(01)00847946016234(17)241105(10)4522
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/05/2024
Device Model Number8900-0218-40
Device Lot Number4522
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown